| Catalog Number |
TEXP130RUH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast reconstruction primary with an artoura breast tissue expander 650cc and experienced deflation on the right side.Deflation was diagnosed by a doctor¿s visual examination during explantation on (b)(6)2018.The device was replaced with a mentor inspira smooth rd gel breast implant.
Additional Manufacturer Narrative
Device evaluation summary: upon receipt by mentor, the device contained yellowish fluid.No foreign material was observed within the device or on the shell surface.Upon visual examination, the device appears intact.No other anomalies were discovered.Because the authorization for return and examination of medical device form was not signed and/or returned to mentor, mentor product analysis lab was precluded from further evaluating the device.The complaint was not confirmed.Breast implants are not considered lifetime devices and deflation is a known complication associated with these devices and is referenced in our product insert data sheet.Manufacturer¿s reference number: (b)(4).